MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GAUZE,BORDER,6"X6",4"X4"PAD,STERILE

Medline Industries, LP MEDLINE; GAUZE,BORDER,6"X6",4"X4"PAD,STERILE
Catalog Number MSC3266
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they are not able to open the gauze from the paper liner.
 
Additional Manufacturer Narrative
The customer reported they were not able to open the gauze from the paper liner.The vendor/manufacturer reviewed dhr and batch record, inspection record, manufacturing, raw material and equipment calibration and preventive maintenance, employee training, and retain sample, and all met the specification as required; pouch inspection records, equipment inspection records, workshop temperature and humidity, operation instructions, process regulations, and machine parameters were also reviewed.The customer reported issue "unable to open" was confirmed with the received sample for investigation.The peel force of the v-shaped sealing was too heavy, caused the tearing issue; the products can¿t be used which the products have the tear issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GAUZE,BORDER,6"X6",4"X4"PAD,STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50854415
Report Number1417592-2026-47505
Device Sequence Number15829608
Product Code NAD
UDI-Device Identifier40080196743064
UDI-Public40080196743064
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC3266
Device Lot Number75724060003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/03/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown